Finding ECM-Friendly Curves through a Study of Galois Properties

In this paper we prove some divisibility properties of the cardinality of elliptic curve groups modulo primes. These proofs explain the good behavior of certain parameters when using Montgomery or Edwards curves in the setting of the elliptic curve method (ECM) for integer factorization. The ideas behind the proofs help us to find new infinite families of elliptic curves with good division properties increasing the success probability of ECM.

In  Algorithmic Number Theory – ANTS-X

Publisher  Mathematical Science Publishers

Details

TypeInproceedings
URLhttp://eprint.iacr.org/2012/070
Pages63-86
Volume1
SeriesThe Open Book Series
> Publications > Finding ECM-Friendly Curves through a Study of Galois Properties